Brownian local times and branching processes
Séminaire de probabilités de Strasbourg, Volume 18 (1984), pp. 42-55.
@article{SPS_1984__18__42_0,
     author = {Rogers, L. C. G.},
     title = {Brownian local times and branching processes},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     pages = {42--55},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {18},
     year = {1984},
     mrnumber = {770947},
     zbl = {0542.60080},
     language = {en},
     url = {http://www.numdam.org/item/SPS_1984__18__42_0/}
}
TY  - JOUR
AU  - Rogers, L. C. G.
TI  - Brownian local times and branching processes
JO  - Séminaire de probabilités de Strasbourg
PY  - 1984
SP  - 42
EP  - 55
VL  - 18
PB  - Springer - Lecture Notes in Mathematics
UR  - http://www.numdam.org/item/SPS_1984__18__42_0/
LA  - en
ID  - SPS_1984__18__42_0
ER  - 
%0 Journal Article
%A Rogers, L. C. G.
%T Brownian local times and branching processes
%J Séminaire de probabilités de Strasbourg
%D 1984
%P 42-55
%V 18
%I Springer - Lecture Notes in Mathematics
%U http://www.numdam.org/item/SPS_1984__18__42_0/
%G en
%F SPS_1984__18__42_0
Rogers, L. C. G. Brownian local times and branching processes. Séminaire de probabilités de Strasbourg, Volume 18 (1984), pp. 42-55. http://www.numdam.org/item/SPS_1984__18__42_0/

[1] Athreya, K.B. and Ney, P.E. Branching Processes. Springer, Berlin, 1972. | MR | Zbl

[2] Billingsley, P. Convergence of Probability Measures. Wiley, New York, 1968. | MR | Zbl

[3] Durrett, R. Conditioned limit theorems for some null recurrent Markov processes. Ann. Probability 6, 798-828, 1978. | MR | Zbl

[4] Durrett, R. and Resnick, S.I. Functional limit theorems for dependent variables. Ann. Probability 6, 829-846, 1978. | MR | Zbl

[5] Dwass, M. Branching processes in simple random walk. Proc. Amer. Math. Soc. 51, 270-274, 1975. | MR | Zbl

[6] Ikeda, N. and Watanabe, S. Stochastic differential equations and diffusion processes. North Holland-Kodansha, Amsterdam and Tokyo, 1981. | MR | Zbl

[7] Jacod, J. Memin, J., and Metivier, M. Stopping times and tightness. Stoch. Procs. and App. 14, 109-146, 1982. | Zbl

[8] Knight, F.B. Random walks and a sojourn density of Brownian motion. Trans. Amer. Math. Soc. 109, 56-86, 1963. | MR | Zbl

[9] Lamperti, J. The limit of a sequence of branching processes. Z.f. Wahrscheinlichkeitsth. 7, 271-288, 1967. | MR | Zbl

[10] Lindvall, T. Convergence of critical Galton-Watson processes. J. Appl. Probability 9, 445-450, 1972. | MR | Zbl

[11] Pitman, J.W. and Yor, M. Bessel processes and infinitely divisible laws. Stochastic Integrals SLN 851, 285-370, Ed. D. Williams. Springer, Berlin, 1981. | MR | Zbl

[12] Pitman, J.W. and Yor, M. A decomposition of Bessel bridges. Z.f. Wahrscheinlichkeitsth. 59, 425-457, 1982. | MR | Zbl

[13] Ray, D.B. Sojourn times of diffusion processes. I11 J. Math. 7, 615-630, 1963. | MR | Zbl

[14] Rogers, L.C.G. Williams' characterisation of the Brownian excursion law; proof and applications. Sem. Prob. XV 227-250, Springer, Berlin,1981. | Numdam | MR | Zbl

[15] Williams, D. Diffusions, Markov Processes, and Martingales. Vol. I. Wiley, Chichester 1979. | MR | Zbl

[16] Yamada, T. and Watanabe, S.. On the uniqueness of solutions of stochastic differential equations. J. Math. Kyoto Univ. 11, 155-167, 1971. | MR | Zbl